Discussions By Condition: Medical Errors

herpes or yeast infection??

Posted In: Medical Errors 0 Replies
  • Posted By: Anonymous
  • December 2, 2010
  • 03:14 PM

About a week ago I started feeling weird like sore in my genital area my friend and mother suggested a yeast infection i have never had one so i figured this was what it was. I went to the gyno he did not say anything gave me medine and i was taking otc meds for yeast infections few days later what appeared was what looked like an ingrown hair. When more showed up I figured I got a rash from all the moisture down in that area....the itchyness and other yeast signs went away but when I would urinate these sores would burn to the point i was in tears..I went to the ER in this terrible hospital this guy who I believe is not even a doctor came in and automatically said YOU HAVE HERPES I started crying because I believe this is impossible finally the other nurse decided she would swab for me. Since it was a wed and the results take 3 days to come back and they do not work on weekends I need to wait til Monday for results this guy put me in a panic attack and I was wondering if someone could please give me some reasurance. I had read these posts and a bunch from other websites and when I mentioned it wasn't herpes they laughed at me...How does someone say something that serious without being sure of the results?? i wanna blow my head off and im missing class and cant leave my room for 4-5days i don't want to see anyone im soo ashamed that I may have this they gave me meds for herpes which i refuse to take and it doesn't seem like it's getting worse.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?